# SDR A6WA2019021146385

- Difficulty date: February 6, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 38,831 hours, 37,106 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 60433101166
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL FS 202.75 RBL 9 VERTICAL POST UPPER CLIP CRACKED. REPLACED
